# SDR DALA2025102407798

- Difficulty date: October 18, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 85,591 hours, 11,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DOOR 3L WILL NOT ARM OR DISARM.   LUBRICATED L3 GIRT FITTINGS REF A330 AMM 12-22. L3 ARM/ DISARM LEVER OPERATES SMOOTHLY. (1258707).
